My Benzo Story
Many people find my blog long after they have stopped using benzodiazepines, a class of powerful and widely prescribed drugs, with names like Ativan, Xanax, Klonopin, and Valium.
Perhaps you’re here now because you’ve stopped taking your medications, and now you’re trying to see if the horrifying physical, emotional and psychological symptoms could be associated with the psychiatric medications you were taking per doctors’ orders.
Short answer: Yes.
And you’re not crazy.
The damage has been done, but you can and will heal.
Your body knows what to do, but it takes time.
Remember, you are not alone. All you have to do is get through today.
Here is a list of posts that I’ve written to detail my story as it unfolds.
I hope it’s helpful.
Feel free to leave a comment for me below, or contact me via email at firstname.lastname@example.org.
I’m happy to try and offer support in that way.
Resources that might be of help: